# SDR ASMF200609011

- Difficulty date: September 29, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 49,072 hours, 33,770 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AT HMO DUE TO A FUEL LEAK IN THE RT WING PANEL. CAPTAIN REPORTED A LOSS OF 500 FUEL POUNDS IN 20 MINUTES. DURING MAINTENANCE CHECK, THE FUEL TANK INDICATIONS WERE RT TANK 5700 POUNDS AND LT TANK 6250 POUNDS. THE MEASUREMENT BY STICKS WAS RT TANK 5300 POUNDS AND LT TANK 5800 POUNDS WITH ONE DEGREE NOSE DOWN. THEREFORE, REVISION WAS PERFORMED FINDING PANEL 1410C WITH LOOSEN SCREWS. SCREWS WERE TIGHTENED IAW MM 57-30-03 AND TANK REFUELED, PERFORMING LEAK TEST, BEING ALL CORRECT. OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO AIRCRAFT LANDED WITH 109,600 POUNDS AND MAXIMUM LANDING WEIGHT IS 139,500 POUNDS, BEING WITHIN LIMITS. DURING OVERNIGHT CHECK, AS A PRECAUTIONARY ACTI
